# SDR SWAA2024040357320

- Difficulty date: February 28, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 64,633 hours, 38,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727b-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 LBL22 WL156<[01] COMPLETED STEP 4;[02] CORROSION ON AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE; FOUND TO BE OUT OF LIMITS. REMOVED; REPLACED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT PLATE PER SRM 53-00-53-1A-2; SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG 146A7500.;[03] CORROSION ON AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE; FOUND TO BE OUT OF LIMITS. REMOVED; REPLACED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT PLATE AT BS 727 TO BS 847 LBL 22 WL 156 PER SRM 53-00-53-1A-2; SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG 146A7500.;[04] VERIFIED CORRECTIVE ACTION & MEASUREMENTS FIELDS. CARD COMPLETE.
